# SDR SWIA202052683

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FROM AFT OF 985.00 TO AFT OF FS 1000.00 AT LBL 9 HAS CORROSION PITTING, MARKED.  C-CHECK RO 9/21/2020.  REMOVED AND INSTALLED NEW SEAT TRACK AT APPROX FS 985 TO FS 1000 LBL 9, REF CRJ-700 AMM.
